# SDR 2022FA0000335

- Difficulty date: July 5, 2022
- Submitted: July 11, 2022
- Operation: General aviation
- Aircraft: N538KL
- Make and model: Swrngn SA227AC
- Aircraft serial: AC538
- Aircraft time: 38,790 hours, 54,612 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: None
- Part number: DL5040M8
- Part serial: C0609
- Condition: Failed
- Location: Zone 300
- Part time: 3,306 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED PTITCH TRIM FAILS INFLIGHT. MX REMOVED AND REPLACED FAILED PITCH TRIM ACTUATOR WITH OVERHAULED UNIT IAW TASK CARD 27.914 POST ACTION RIGGING AND TRIM TRAVEL CHECKS GOOD.
